# SDR SWAA116452

- Difficulty date: September 6, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: N922WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32461
- Aircraft time: 11,499 hours, 6,944 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 417N5213
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC1 CHECK, FOUND LT FWD CABIN EEPLS COVER BROKEN AT ROW 1.  REMOVED AND REPLACED COVER PER MM.
